# SDR AALA202012119007

- Difficulty date: December 9, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- Aircraft time: 59,293 hours, 34,700 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY LANDING DECLARED ON ARRIVAL INTO MIA ACCOUNT LOW PRESSURE YELLOW HYDRAULIC SYSTEM.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  PERFORMED TROUBLESHOOTING AND PINPOINTED ACTIVE LEAK TO PTU MANIFOLD OF THE YELLOW HYDRAULIC SYSTEM AT THE REDUCER, FOUND PACKING DAMAGED AT REDUCER.  REMOVED AND REPLACED PACKING, SERVICED HYDRAULIC SYSTEM.  ACCOMPLISHED A SATISFACTORY LEAK/OPERATIONAL CHECK, PER AMM 29-13-15.
